# SDR TWAA0020003

- Difficulty date: December 20, 2000
- Submitted: December 27, 2000
- Operation: Air carrier
- Aircraft: N9403W
- Make and model: Doug DC-9-83
- Aircraft serial: 53139
- Aircraft time: 25,057 hours, 12,178 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Casting
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT, AT STA 905, RBL 58 INCHES, A CASTING WAS CRACKED BELOW FLOOR AT FUSELAGE FORMER TO FLOOR BEAM TIE, RT SIDE. REPLACE BRACKET PER SRM 51-60-0 AND 51-30-5.
